# SDR HALA2010011200017

- Difficulty date: January 12, 2010
- Submitted: January 12, 2010
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 30,042 hours, 5,732 cycles
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - WITH ENG EPR MATCHED RT ENG PARAMETERS HIGH N2 LOW IN CLIMB/ CRUISE.  ALL PARAMETERS WITHIN AMM LIMITS REF 71-00-00-802-063-N100.  NOTIFIED ENGINEERING AND MOC OK FOR SVC.
